# SDR DALA2025073105752

- Difficulty date: July 31, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 81,434 hours, 10,758 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEED TO RE-WORK  VIASAT,  S-4R FWD OF FR62 / EXTRA FASTENER HOLE.   REPAIRED PER ERA 627490-14. (1116739)
